Title of article
On the use of the peaks over thresholds method for estimating out-of-sample quantiles
Author/Authors
Mhamed-Ali El-Aroui، نويسنده , , Jean Diebolt، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2002
Pages
23
From page
453
To page
475
Keywords
Extreme value theory , Extreme quantiles , Pickands approximation , generalized Pareto distribution , Generalized linear models
Journal title
Computational Statistics and Data Analysis
Serial Year
2002
Journal title
Computational Statistics and Data Analysis
Record number
307537
Link To Document